# SDR CA110729006

- Difficulty date: July 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,544 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Condition: Failed
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CRUISE PORTION OF THE FLIGHT, THE SLATS BECAME "FROZEN" IN THE NR 3 POSITION.  A "PANPAN" MESSAGE WAS GIVEN TO ATC AS A PRECAUTION.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  CFR WAS ON STANDBY AS A PRECAUTION.  OTBD SLAT SKEW SENSOR & SLAT HARNESS (BETWEEN SLAT 2-3) REPLACED & CHK SERVICEABLE IAW AMM 27-83-01 & 27-83-07. IND CHECK.  (AC08252)  SKEW SENSOR PN 1702286B, SN 2348, POSITION LIB.
